Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 3, Pages 513-528
http://dx.doi.org/10.1155/S0161171281000379

LNC points for m-convex sets

Department of Mathematics, The University of Oklahoma, Norman 73019, Oklahoma, USA

Received 8 April 1980; Revised 4 September 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marilyn Breen, “LNC points for -convex sets,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 513-528, 1981. https://doi.org/10.1155/S0161171281000379.